Journal Article

Noisy Contagion Without Mutation

In Ho Lee and Ákos Valentinyi

in The Review of Economic Studies

Published on behalf of Review of Economic Studies Ltd

Volume 67, issue 1, pages 47-56
Published in print January 2000 | ISSN: 0034-6527
Published online January 2000 | e-ISSN: 1467-937X | DOI: http://dx.doi.org/10.1111/1467-937X.00120
Noisy Contagion Without Mutation

Show Summary Details

Preview

In a local interaction game agents play an identical stage game against their neighbours over time. For nearest neighbour interaction, it is established that, starting from a random initial configuration in which each agent has a positive probability of playing the risk dominant strategy, a sufficiently large population coordinates in the long-run on the risk dominant equilibrium almost surely. Our result improves on Blume (1995), Ellison (2000), and Morris (2000) by showing that the risk dominant equilibrium spreads to the entire population in a two dimensional lattice and without the help of mutation, as long as there is some randomness in the initial configuration.

Journal Article.  0 words. 

Subjects: Economics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.